MathSciNet Relay Station
MathSciNet bibliographic data
MR2097242 (2005g:37044) 37C45 (28A80 37A25 37D35)
Käenmäki, Antti On natural invariant measures on generalised iterated function systems. Ann. Acad. Sci. Fenn. Math. 29 (2004), no. 2, 419–458.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement